# SDR SWAA2016020448652

- Difficulty date: January 27, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 27,792 hours, 16,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8122Y12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE UNDER THRESHOLD WEB CORRODED.  R&R WEB PER SRM.
